# SDR SWAA040722

- Difficulty date: March 7, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 50,214 hours, 46,406 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 2 EA STRINGER CLIPS CRACKED AT BS 787, STR 25L AND BS 807, STR 25L.  REMOVED AND REPLACED STR CLIPS PER SRM.
